# SDR AALA20180418005

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 57,094 hours, 28,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5913421411
- Condition: Cracked
- Location: Bs 89-101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL, LEFT STRUT DOOR AFT HINGE CUTOUT SKIN CRACKED. INSTALLED A DOUBLER IAW SRM 53-05-00-001, FIGURE 158.
